Alert archive / Arizona / Red Flag Warnings in 2008
Red Flag Warning 14, NWS Tucson, AZ
NWS Tucson, AZ issued this red flag warning at Apr 29, 2008, 2:35 PM MST. It took effect at Apr 30, 2008, 11:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2008, 2:35 PM MST (21:35 UTC)
- In effect from
- Apr 30, 2008, 11:00 AM MST
- Expired
- Apr 30, 2008, 8:03 PM MST
- In force
- 9 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KTWC 292135 RFWTWC RED FLAG WARNING NATIONAL WEATHER SERVICE TUCSON AZ 235 PM MST TUE APR 29 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM MST WEDNESDAY MORNING THROUGH 8 PM MST WEDNESDAY EVENING FOR COCHISE...SANTA CRUZ... GRAHAM...GREENLEE...SOUTHEASTERN PINAL AND EASTERN PIMA COUNTIES FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITIES...AND A VERY HIGH TO EXTREME FIRE DANGER RATING... .LOW PRESSURE ENTERING THE GREAT BASIN WEDNESDAY WILL RESULT IN A SIGNIFICANT INCREASE IN WIND SPEEDS BY LATE MORNING. GIVEN THE ALREADY VERY DRY AIR IN PLACE OVER MUCH OF ARIZONA AND FIRE DANGER RATINGS RANGING FROM VERY HIGH TO EXTREME...THE PREVIOUS FIRE WEATHER WATCH HAS BEEN UPGRADED TO A RED FLAG WARNING. AZZ146-148-301300- /O.UPG.KTWC.FW.A.0011.080430T1800Z-080501T0300Z/ /O.NEW.KTWC.FW.W.0014.080430T1800Z-080501T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 235 PM MST TUE APR 29 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A PACIFIC STORM SYSTEM IS EXPECTED TO MOVE INTO THE GREAT BASIN ON WEDNESDAY. THIS SYSTEM WILL RESULT IN A SIGNIFICANT INCREASE IN SOUTHWEST WINDS SPEEDS...RANGING FROM 15 TO 25 MPH WITH GUSTS OF 35 TO 40 MPH DURING THE LATE MORNING AND WILL CONTINUE INTO THE EARLY EVENING HOURS. THE STRONGEST WINDS ARE EXPECTED IN COCHISE AND GREENLEE COUNTIES...THOUGH WIND SPEEDS IN THE REMAINING COUNTIES ARE EXPECTED TO REACH RED FLAG CRITERIA BY EARLY AFTERNOON. THESE WINDS COMBINED WITH VERY LOW RELATIVE HUMIDITIES...GENERALLY WELL BELOW 15 PERCENT...AND A FIRE DANGER RATING IN THE VERY HIGH TO EXTREME CLASS...HAS RESULTED IN THE PREVIOUS FIRE WEATHER WATCH BEING UPGRADED TO A RED FLAG WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST ARIZONA. $$ AZZ147-301300- /O.NEW.KTWC.FW.W.0014.080430T1800Z-080501T0300Z/ ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- 235 PM MST TUE APR 29 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY FOR SOUTHEASTERN PINAL COUNTY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY. A PACIFIC STORM SYSTEM IS EXPECTED TO MOVE INTO THE GREAT BASIN ON WEDNESDAY. THIS SYSTEM WILL RESULT IN A SIGNIFICANT INCREASE IN SOUTHWEST WINDS SPEEDS...RANGING FROM 15 TO 25 MPH WITH GUSTS OF 35 TO 40 MPH DURING THE LATE MORNING AND WILL CONTINUE INTO THE EARLY EVENING HOURS. WHILE THE STRONGEST WINDS ARE EXPECTED OUTSIDE OF FIRE WEATHER ZONE 147...WIND SPEEDS IN PORTIONS OF SOUTHEASTERN PINAL COUNTY ARE EXPECTED TO REACH RED FLAG CRITERIA BY EARLY AFTERNOON. THESE WINDS COMBINED WITH VERY LOW RELATIVE HUMIDITIES...GENERALLY WELL BELOW 15 PERCENT...AND A FIRE DANGER RATING IN THE VERY HIGH TO EXTREME CLASS...HAS RESULTED IN THE PREVIOUS FIRE WEATHER WATCH BEING UPGRADED TO A RED FLAG WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST ARIZONA. $$
3 follow-up statements
000 WWUS85 KTWC 301213 RFWTWC RED FLAG WARNING NATIONAL WEATHER SERVICE TUCSON AZ 513 AM MST WED APR 30 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM MST THIS MORNING THROUGH 8 PM MST THIS EVENING FOR COCHISE...SANTA CRUZ...GRAHAM...GREENLEE... SOUTHEASTERN PINAL AND EASTERN PIMA COUNTIES FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITIES...AND A VERY HIGH TO EXTREME FIRE DANGER RATING... ...FIRE WEATHER WATCH IN EFFECT THURSDAY FOR SOUTHERN GRAHAM AND COCHISE COUNTIES DUE TO ANTICIPATED STRONG WINDS...LOW HUMIDITIES AND VERY HIGH TO EXTREME FIRE DANGER RATING... .A LOW PRESSURE SYSTEM PASSING THROUGH THE GREAT BASIN TODAY WILL RESULT IN A SIGNIFICANT INCREASE IN WIND SPEEDS BY LATE MORNING. GIVEN THE ALREADY VERY DRY AIR IN PLACE OVER MUCH OF ARIZONA AND FIRE DANGER RATINGS RANGING FROM VERY HIGH TO EXTREME...A RED FLAG WARNING REMAINS IN EFFECT FOR TODAY. WINDY AND DRY CONDITIONS WILL PREVAIL ACROSS SOUTHERN GRAHAM AND COCHISE COUNTIES THURSDAY WHERE A FIRE WEATHER WATCH HAS BEEN POSTED THURSDAY MORNING THROUGH EVENING. AZZ148-302100- /O.NEW.KTWC.FW.A.0012.080501T1800Z-080502T0300Z/ /O.CON.KTWC.FW.W.0014.080430T1800Z-080501T0300Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 513 AM MST WED APR 30 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR SOUTHERN GRAHAM AND COCHISE COUNTIES. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING. A SIGNIFICANT INCREASE IN SOUTHWEST WINDS SPEEDS...RANGING FROM 15 TO 25 MPH WITH GUSTS OF 35 TO 40 MPH DURING THE LATE MORNING INTO THE EARLY EVENING HOURS CAN BE EXPECTED. THE STRONGEST WINDS ARE EXPECTED IN COCHISE AND GREENLEE COUNTIES...THOUGH WIND SPEEDS IN THE REMAINING COUNTIES ARE EXPECTED TO REACH RED FLAG CRITERIA BY EARLY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST ARIZONA. $$ AZZ146-147-302100- /O.CON.KTWC.FW.W.0014.080430T1800Z-080501T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- 513 AM MST WED APR 30 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... A SIGNIFICANT INCREASE IN SOUTHWEST WINDS SPEEDS...RANGING FROM 15 TO 25 MPH WITH GUSTS OF 35 TO 40 MPH DURING THE LATE MORNING INTO THE EARLY EVENING HOURS CAN BE EXPECTED. WINDS WILL REACH RED FLAG CRITERIA BY EARLY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST ARIZONA. $$
000 WWUS85 KTWC 302137 RFWTWC RED FLAG WARNING NATIONAL WEATHER SERVICE TUCSON AZ 237 PM MST WED APR 30 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR COCHISE...SANTA CRUZ...GRAHAM... GREENLEE... SOUTHEASTERN PINAL AND EASTERN PIMA COUNTIES FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITIES...AND A VERY HIGH TO EXTREME FIRE DANGER RATING... ...FIRE WEATHER WATCH IN EFFECT THURSDAY FOR GRAHAM...GREENLEE AND COCHISE COUNTIES DUE TO ANTICIPATED STRONG WINDS...LOW HUMIDITIES AND VERY HIGH TO EXTREME FIRE DANGER RATING... .A LOW PRESSURE SYSTEM CURRENTLY MOVING THROUGH THE GREAT BASIN CONTINUES TO RESULT IN A SIGNIFICANTLY INCREASED WIND SPEEDS THAT WILL CONTINUE INTO THE EARLY EVENING. THESE WINDS WILL CALM SOMEWHAT BY LATE EVENING IN MOST LOCATIONS...BUT ARE EXPECTED TO REDEVELOP BY LATE THURSDAY MORNING IN COCHISE...GRAHAM AND GREENLEE COUNTIES. VERY DRY AIR WILL REMAIN OVER ARIZONA AND FIRE DANGER RATINGS REMAIN VERY HIGH TO EXTREME. THUS...THE RED FLAG WARNING REMAINS IN EFFECT THROUGH 8 PM THIS EVENING AND A FIRE WEATHER WATCH REMAINS IN EFFECT FOR LATE THURSDAY MORNING INTO THURSDAY EVENING. AZZ148-010545- /O.CON.KTWC.FW.W.0014.000000T0000Z-080501T0300Z/ /O.CON.KTWC.FW.A.0012.080501T1800Z-080502T0300Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 237 PM MST WED APR 30 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. INCREASED SOUTHWEST WINDS SPEEDS...RANGING FROM 15 TO 25 MPH WITH GUSTS OF 35 TO 40 MPH...WILL CONTINUE INTO THE EARLY EVENING HOURS BEFORE BEGINNING TO CALM AROUND 8 PM THIS EVENING. THE STRONGEST WIND SPEEDS HAVE BEEN OBSERVED IN COCHISE COUNTY...THOUGH RED FLAG CONDITIONS HAVE ALSO BEEN OBSERVED IN THE REMAINING COUNTIES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST ARIZONA. $$ AZZ146-010545- /O.EXA.KTWC.FW.A.0012.080501T1800Z-080502T0300Z/ /O.CON.KTWC.FW.W.0014.000000T0000Z-080501T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC- 237 PM MST WED APR 30 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. INCREASED SOUTHWEST WINDS SPEEDS...RANGING FROM 15 TO 25 MPH WITH GUSTS OF 35 TO 40 MPH...WILL CONTINUE INTO THE EARLY EVENING HOURS BEFORE BEGINNING TO CALM AROUND 8 PM THIS EVENING. THE STRONGEST WIND SPEEDS HAVE BEEN OBSERVED IN GREENLEE COUNTY...THOUGH RED FLAG CONDITIONS HAVE ALSO BEEN OBSERVED IN NORTHERN GRAHAM COUNTY AS WELL. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST ARIZONA. $$ AZZ147-010300- /O.CON.KTWC.FW.W.0014.000000T0000Z-080501T0300Z/ ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- 237 PM MST WED APR 30 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. INCREASED SOUTHWEST WINDS SPEEDS...RANGING FROM 15 TO 25 MPH WITH GUSTS OF 35 TO 40 MPH...WILL CONTINUE INTO THE EARLY EVENING HOURS BEFORE BEGINNING TO CALM AROUND 8 PM THIS EVENING. WHILE THE STRONGEST WIND SPEEDS HAVE BEEN OBSERVED IN SURROUNDING COUNTIES...RED FLAG CONDITIONS HAVE BEEN OBSERVED IN SOUTHEASTERN PINAL COUNTY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST ARIZONA. $$
000 WWUS85 KTWC 010303 RFWTWC RED FLAG WARNING NATIONAL WEATHER SERVICE TUCSON AZ 803 PM MST WED APR 30 2008 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY FOR GRAHAM... GREENLEE AND COCHISE COUNTIES DUE TO ANTICIPATED STRONG WINDS...LOW HUMIDITIES AND VERY HIGH TO EXTREME FIRE DANGER RATING... WINDS HAVE CALMED SOMEWHAT THIS EVENING IN MOST LOCATIONS...BUT ARE EXPECTED TO REDEVELOP BY LATE THURSDAY MORNING IN COCHISE... GRAHAM AND GREENLEE COUNTIES. VERY DRY AIR WILL REMAIN OVER ARIZONA AND FIRE DANGER RATINGS REMAIN VERY HIGH TO EXTREME. THUS...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR LATE THURSDAY MORNING INTO THURSDAY EVENING. AZZ146-148-011115- /O.CAN.KTWC.FW.W.0014.000000T0000Z-080501T0300Z/ /O.CON.KTWC.FW.A.0012.080501T1800Z-080502T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 803 PM MST WED APR 30 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TUCSON HAS CANCELLED THE RED FLAG WARNING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. ALTHOUGH SEVERAL LOCATIONS WILL CONTINUE TO EXPERIENCE SOME SOUTHWEST BREEZES OF 10 TO 20 MPH THROUGH THE EVENING HOURS...WINDS HAVE SUBSIDED BELOW RED FLAG CRITERIA. THEREFORE...THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE AT 8 PM MST. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE FIRE WEATHER WATCH TODAY FOR PORTIONS OF SOUTHEAST ARIZONA. $$ AZZ147-010415- /O.CAN.KTWC.FW.W.0014.000000T0000Z-080501T0300Z/ ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- 803 PM MST WED APR 30 2008 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TUCSON HAS CANCELLED THE RED FLAG WARNING. ALTHOUGH SEVERAL LOCATIONS WILL CONTINUE TO EXPERIENCE SOME SOUTHWEST BREEZES OF 10 TO 20 MPH THROUGH THE EVENING HOURS...WINDS HAVE SUBSIDED BELOW RED FLAG CRITERIA. THEREFORE...THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE AT 8 PM MST. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 29, 2:00 PM MST, 35 minutes earlier.
Area forecast discussion, Apr 29, 2:00 PM MST, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
200 PM MST TUE APR 29 2008
.SYNOPSIS...A STORM SYSTEM WILL MOVE THROUGH THE PACIFIC NORTHWEST
TONIGHT AND THE NORTHERN ROCKIES ON WEDNESDAY. THE TAIL END OF THIS
SYSTEM WILL BRING WINDY CONDITIONS TO SOUTHEAST ARIZONA WEDNESDAY
FOLLOWED BY COOLER DAYTIME TEMPERATURES THURSDAY AND FRIDAY. WARMER
DURING THE WEEKEND AS HIGH PRESSURE ALOFT RETURNS.
&&
.DISCUSSION...STRONG RIDGE ALOFT HAS BROUGHT ANOTHER WARM LATE APRIL
DAY ACROSS SOUTHEAST ARIZONA TODAY. THIS RIDGE WILL START TO BREAK
DOWN THIS EVENING INTO WEDNESDAY AS A STORM SYSTEM CURRENTLY MOVING
INTO THE PACIFIC NORTHWEST COAST MOVES EAST INTO THE NORTHERN
ROCKIES. PRESSURE GRADIENTS WILL BE ON THE INCREASE WEDNESDAY FOR A
BREEZY TO WINDY DAY AS THE TAIL END OF THIS SYSTEM SWEEPS ACROSS THE
STATE. HIGHEST WIND GUSTS WILL BE ACROSS COCHISE COUNTY AND NORTHERN
GREENLEE COUNTIES WHERE A WIND ADVISORY HAS BEEN ISSUED. WE WILL
ALSO HAVE FIRE WEATHER CONCERNS WEDNESDAY WHICH ARE SPELLED OUT IN
THE FIRE WEATHER SECTION BELOW. TEMPERATURES WILL BE A BIT COOLER
WEDNESDAY WITH THE COOLEST TEMPERATURES OF THE WEEK OCCURRING
THURSDAY AND FRIDAY ON BACK SIDE OF SYSTEM. DUE TO THE WARMTH OF THE
PAST COUPLE OF DAYS IT WILL FEEL THAT THE DAYTIME TEMPERATURES ARE
MUCH BELOW NORMAL...BUT IN REALITY THEY WILL BE AT OR A FEW DEGREES
BELOW NORMAL.
WEAK UPPER RIDGE BUILDS OVER THE AREA SATURDAY FOR A WARMING TREND.
STILL SOME UNCERTAINTY ON DEPTH OF NEXT UPPER TROUGH...SLATED TO HIT
THE AREA LATE SUNDAY INTO MONDAY. GFS/EURO/CANADIAN ALONG WITH THE
ENSEMBLE MEMBERS ARE SHOWING DIFFERING DEPTHS/SPEED WITH THIS NEXT
SYSTEM. SO DIDNT MAKE TOO MANY CHANGES TO THE EXITING EXTENDED
FORECAST.
&&
.FIRE WEATHER...A TROUGH OF LOW PRESSURE WILL MOVE THROUGH THE
PACIFIC NORTHWEST TONIGHT AND ACROSS THE GREAT BASIN WEDNESDAY. AS
THE SYSTEM PASSES TO OUR NORTH WEDNESDAY...WINDY CONDITIONS ARE
EXPECTED FOR MUCH OF SOUTHEAST ARIZONA WEDNESDAY INTO WEDNESDAY
EVENING. WITH THE COMBINATION OF THE STRONG GUSTY WINDS AND VERY LOW
RELATIVE HUMIDITIES...THE FIRE WEATHER WATCH HAS BEEN UPGRADED TO A
RED FLAG WARNING FOR FIRE ZONES 146 AND 148 AND EASTERN 147 FROM 11
AM TO 8 PM WEDNESDAY. BREEZY CONDITIONS ARE EXPECTED ONCE AGAIN EAST
OF TUCSON THURSDAY...WITH SOME LOCALIZED AREAS APPROACHING RED FLAG
CRITERIA ONCE AGAIN.
&&
.AVIATION...VFR CONDITIONS WILL PREVAIL ACROSS SE AZ OVER THE NEXT
24 HOURS WITH ANY CLOUDS OF SIGNIFICANCE AT OR ABOVE 20K FT AGL.
GUSTY SURFACE WINDS WILL BECOME LIGHT OVERNIGHT. EVEN STRONGER SW/W
SURFACE WINDS WEDNESDAY AFTERNOON. AVIATION DISCUSSION NOT UPDATED
FOR TAF AMENDMENTS.
&&
.TWC WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FOR FIRE WEATHER ZONES 146...148 AND EASTERN 147
FROM 11 AM TO 8 PM WEDNESDAY.
WIND ADVISORY FOR PUBLIC ZONE 19 (NORTHERN GREENLEE COUNTY) AND
ZONE 35 (COCHISE COUNTY) FROM 11 AM TO 8 PM WEDNESDAY.
WEATHER.GOV/TUCSONHazardous weather outlook, Apr 29, 5:26 AM MST, 9 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 526 AM MST TUE APR 29 2008 AZZ019-030-033>035-301200- NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY- 526 AM MST TUE APR 29 2008 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED TODAY .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. A PACIFIC STORM SYSTEM WILL MOVE INTO THE GREAT BASIN ON WEDNESDAY. THIS SYSTEM WILL RESULT IN A SIGNIFICANT INCREASE IN SOUTHWEST WINDS. WIND SPEEDS WILL RANGE FROM 15 TO 25 MPH WITH GUSTS OF 35 TO 40 MPH DURING THE LATE MORNING AND INTO THE EARLY EVENING HOURS. THESE WINDS COMBINED WITH VERY LOW RELATIVE HUMIDITIES...GENERALLY WELL BELOW 15 PERCENT...AND A FIRE DANGER RATING IN THE VERY HIGH TO EXTREME CLASS...HAS RESULTED IN A CONTINUATION OF THE FIRE WEATHER WATCH FOR WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS MAY OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 3:00 PM MST | Wind Advisory | TWC | 29 hr |
Nearby
Red Flag Warnings in Arizona, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.